Alka-Selt Cold Form Sprklng - 20 Count

Alka-Selt Cold Form Sprklng - 20 Count

Active Ingredients: In Each Tablet: Aspirin (325 mg) (NSAID), Chlorpheniramine Maleate (2 mg), Phenylephrine Bitartrate (7.8 mg). Purposes: Pain Reliever/Fever Reducer, NSAID Nonsteroidal Anti-Inflammatory Drug; Antihistamine, Nasal Decongestant. Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, Calcium Silicate, Dimethicone, Docusate Sodium, Flavors, Mannitol, Povidone, Sodium Benzoate, Sodium Bicarbonate.
Cold, Effervescent Tablets, Sparkling Original

Other Information: Each tablet contains: sodium 476 mg. Phenylketonurics: Contains phenylalanine 8.4 mg per tablet. Store at room temperature. Avoid excessive heat. Misc: Aspirin (NSAID)/Pain reliever-fever reducer. Chlorpheniramine maleate/Antihistamine. Phenylephrine bitartrate/Nasal decongestant. Nasal congestion. Runny nose. Sore throat. Headache & body ache. Sinus pressure. Questions or comments? 1-800-986-0369 (Mon-Fri 9am-5pm EST). Made in Mexico.

More

Product Attributes
Warning Contains: Warnings: Reye's syndrome warning: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives; facial swelling; asthma (wheezing); shock. Stomach bleeding: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more
Directions Adults and Children 12 Years and Over: Take 2 tablets fully dissolved in 4 oz of water every 4 hours. Do not exceed 8 tablets in 24 hours or as directed by a doctor. Children Under 12 Years: Do not use.
About the Producer Bayer Consumer Care
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.